Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pain in stomach, legs, arms, throat, loss of appetite, diagnosed with vitamin D deficiency, taking medicines, persisting throat pain. Suggestions?

hi Doctor, My son is complaining of pain in the stomach ,legs,arms and sometimes in the throat also with loss of appepite.My family doctor diagnosed him and tell it may be due to vitamin D deficiency and he prescribed two supplements ,one iron tonic and another Ultra D3.Now that,he just complains of pain in the throat.Will it go away on its own ?Please suggest.My id is YYYY@YYYY . Thanks, Sumita
Asked On : Tue, 25 Sep 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
i dont think you are in right tract
these symptomps are often associated with foods
like milk wheat potato etc
you get blood serum tested for specific antibodies for these products
you will find answer
and start slit
this way if you try to
treat it will go from one organ to other
like from body to throat and other paarts
you take tab allegra 120mgm bd
syp mucaine gel 2 tsf tds and syp tossex 1/2 tsf night
get tests and we will have next step of treatment
Answered: Fri, 28 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor